# SDR SIMA951211

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mfcu
- Part number: 32448713
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 2,236 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4298 - AFTER CRUISE POWER WAS SELECTED.  THE RIGHT ENGINE TORQUE SURGED 70 PERCENT.  AIRCRAFT RETURNED TO ORD.  NO EMERGENCY DECLARED.  REPLACED RT ENGINE MFCU AND FUEL PUMP, GROUND AND FLIGHT TEST SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (W)
